Alert archive / Washington / Red Flag Warnings in 2015

Red Flag Warning 6, NWS Spokane, WA

July 2, 2015

NWS Spokane, WA issued this red flag warning at Jul 2, 2015, 2:51 PM PDT. It took effect at Jul 3, 2015, 3:00 PM PDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 2, 2015, 2:51 PM PDT (21:51 UTC)
In effect from
Jul 3, 2015, 3:00 PM PDT
Expired
Jul 3, 2015, 9:00 PM PDT
In force
6 hr
Issued by
NWS Spokane, WA

The text

As transmitted, in the capitals the NWS used until 2016.

116 
WWUS86 KOTX 022151
RFWOTX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KOTX
251 PM PDT THU JUL 2 2015

...GUSTY CASCADE GAP WINDS AND LOW RELATIVE HUMIDITY FRIDAY... ...
GUSTY WINDS AND LOW RELATIVE HUMIDITY SATURDAY FOR THE OKANOGAN
VALLEY...HIGHLANDS...AND WESTERN PART OF COLUMBIA BASIN...

.GUSTY WINDS AHEAD OF A SATURDAY FRONTAL PASSAGE WILL COMBINE
WITH A DRY AIR MASS TO PRODUCE A POTENTIALLY DANGEROUS WILDFIRE
ENVIRONMENT FRIDAY. THE STRONGEST WINDS WILL FOCUS DOWN THE
KITTITAS VALLEY BUT COULD BE BREEZY IN THE WENATCHEE VALLEY AS
WELL. WINDS WILL SWITCH AROUND THE NORTH SATURDAY AND BLOW
ACROSS WESTERN OKANOGAN COUNTY AND WESTERN COLUMBIA BASIN.

WAZ676-030600-
/O.UPG.KOTX.FW.A.0005.150703T2100Z-150705T0400Z/
/O.NEW.KOTX.FW.W.0006.150703T2200Z-150704T0400Z/
EAST WASHINGTON SOUTH CENTRAL CASCADE VALLEYS (ZONE 676)-
251 PM PDT THU JUL 2 2015

...RED FLAG WARNING IN EFFECT FROM 3 PM TO 9 PM PDT FRIDAY FOR
THE KITTITAS VALLEY...

THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A RED FLAG
WARNING FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT
FROM 3 PM TO 9 PM PDT FRIDAY. THE FIRE WEATHER WATCH IS NO LONGER
IN EFFECT.

* AFFECTED AREA: FIRE WEATHER ZONE 676 EAST WASHINGTON SOUTH 
  CENTRAL CASCADE VALLEYS (ZONE 676).

* WINDS: NORTHWEST 15 TO 20 MPH WITH GUSTS UP TO 30 MPH.
* RELATIVE HUMIDITIES: 12 TO 19 PERCENT.

* IMPACTS: RAPID FIRE SPREAD IS POSSIBLE WITH EXISTING FIRES OR 
  NEW FIRE STARTS IN THE AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXTREME FIRE GROWTH POTENTIAL. 

&&

$$

WAZ673-684-030600-
/O.UPG.KOTX.FW.A.0005.150704T1800Z-150705T0400Z/
/O.NEW.KOTX.FW.W.0007.150704T1900Z-150705T0500Z/
EAST WASHINGTON NORTHERN COLUMBIA BASIN (ZONE 673)-
EAST WASHINGTON OKANOGAN/METHOW VALLEYS (ZONE 684)-
251 PM PDT THU JUL 2 2015

...RED FLAG WARNING IN EFFECT FROM NOON TO 10 PM PDT SATURDAY FOR
WIND AND LOW RELATIVE HUMIDITY FOR OKANOGAN VALLEY...WATERVILLE
PLATEAU...AND WESTERN COLUMBIA BASIN...

THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A RED FLAG
WARNING FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT
FROM NOON TO 10 PM PDT SATURDAY. THE FIRE WEATHER WATCH IS NO
LONGER IN EFFECT.

* AFFECTED AREA: FIRE WEATHER ZONE 673 EAST WASHINGTON NORTHERN 
  COLUMBIA BASIN (ZONE 673) AND FIRE WEATHER ZONE 684 EAST 
  WASHINGTON OKANOGAN/METHOW VALLEYS (ZONE 684).

* WINDS: NORTH 15 TO 25 MPH WITH GUSTS 30-40 MPH.

* RELATIVE HUMIDITIES: 8 TO 15 PERCENT.

* IMPACTS: RAPID FIRE SPREAD IS POSSIBLE WITH EXISTING FIRES OR 
  NEW FIRE STARTS IN THE AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXTREME FIRE GROWTH POTENTIAL. 

&&

$$

WAZ687-030600-
/O.NEW.KOTX.FW.W.0007.150704T1900Z-150705T0500Z/
EAST WASHINGTON OKANOGAN HIGHLANDS (ZONE 687)-
251 PM PDT THU JUL 2 2015

...RED FLAG WARNING IN EFFECT FROM NOON TO 10 PM PDT SATURDAY FOR
WIND AND LOW RELATIVE HUMIDITY FOR OKANOGAN HIGHLANDS...

THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A RED FLAG
WARNING FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT
FROM NOON TO 10 PM PDT SATURDAY.

* AFFECTED AREA: FIRE WEATHER ZONE 687 EAST WASHINGTON OKANOGAN 
  HIGHLANDS (ZONE 687).

* WINDS: NORTH 10 TO 20 MPH WITH GUSTS UP TO 35 MPH...ESPECIALLY
  ON EXPOSED RIDGETOPS.

* RELATIVE HUMIDITIES: 10 TO 19 PERCENT.

* IMPACTS: RAPID FIRE SPREAD IS POSSIBLE WITH EXISTING FIRES OR 
  NEW FIRE STARTS IN THE AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXTREME FIRE GROWTH POTENTIAL. 

&&

$$

WAZ677-030600-
/O.CON.KOTX.FW.A.0005.150703T2100Z-150704T0400Z/
EAST WASHINGTON CENTRAL CASCADE VALLEYS (ZONE 677)-
251 PM PDT THU JUL 2 2015

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON
THROUGH FRIDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR THE
WENATCHEE AREA AND VALLEYS WEST TO THE CASCADES...

* AFFECTED AREA: FIRE WEATHER ZONE 677 EAST WASHINGTON CENTRAL 
  CASCADE VALLEYS (ZONE 677).

* MODEL TRENDS: WINDS HAVE TREND WEAKER WITH THE CURRENT SUITE OF
  MODEL DATA. THERE IS STILL A SMALL CHANCE THAT WINDS WILL REACH
  CRITICAL THRESHOLDS BUT GIVEN LOWER CONFIDENCE...WE WILL HOLD
  ONTO THE WATCH AND EXAMINE EVENING GUIDANCE.

* WINDS: WEST 8 TO 16 MPH WITH GUSTS UP TO 25 MPH.

* RELATIVE HUMIDITIES: 10 TO 18 PERCENT.

* IMPACTS: RAPID FIRE SPREAD IS POSSIBLE WITH EXISTING FIRES OR 
  NEW FIRE STARTS IN THE AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$
4 follow-up statements
008 
WWUS86 KOTX 030546
RFWOTX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KOTX
1046 PM PDT THU JUL 2 2015

...GUSTY CASCADE GAP WINDS AND LOW RELATIVE HUMIDITY FRIDAY... 
...GUSTY WINDS AND LOW RELATIVE HUMIDITY SATURDAY FOR THE
OKANOGAN VALLEY...HIGHLANDS...AND WESTERN PORTION OF COLUMBIA
BASIN...

.GUSTY WINDS WILL COMBINE WITH A DRY AIR MASS TO PRODUCE A
POTENTIALLY DANGEROUS WILDFIRE ENVIRONMENT FRIDAY. THE STRONGEST
WINDS WILL FOCUS DOWN THE KITTITAS VALLEY BUT COULD BE BREEZY IN
THE WENATCHEE VALLEY AS WELL. WINDS WILL SWITCH AROUND THE NORTH
SATURDAY AND BLOW ACROSS WESTERN OKANOGAN COUNTY AND WESTERN
COLUMBIA BASIN AS A FRONTAL PASSAGE MOVES THROUGH.

WAZ676-031530-
/O.CON.KOTX.FW.W.0006.150703T2200Z-150704T0400Z/
EAST WASHINGTON SOUTH CENTRAL CASCADE VALLEYS (ZONE 676)-
1046 PM PDT THU JUL 2 2015

...RED FLAG WARNING REMAINS IN EFFECT FROM 3 PM TO 9 PM PDT
FRIDAY FOR THE KITTITAS VALLEY...

* AFFECTED AREA: FIRE WEATHER ZONE 676 EAST WASHINGTON SOUTH 
  CENTRAL CASCADE VALLEYS (ZONE 676).

* WINDS: NORTHWEST 15 TO 20 MPH WITH GUSTS UP TO 30 MPH. 

* RELATIVE HUMIDITIES: 12 TO 19 PERCENT.

* IMPACTS: RAPID FIRE SPREAD IS POSSIBLE WITH EXISTING FIRES OR 
  NEW FIRE STARTS IN THE AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXTREME FIRE GROWTH POTENTIAL.

&&

$$

WAZ673-684-687-031530-
/O.CON.KOTX.FW.W.0007.150704T1900Z-150705T0500Z/
EAST WASHINGTON NORTHERN COLUMBIA BASIN (ZONE 673)-
EAST WASHINGTON OKANOGAN/METHOW VALLEYS (ZONE 684)-
EAST WASHINGTON OKANOGAN HIGHLANDS (ZONE 687)-
1046 PM PDT THU JUL 2 2015

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 10 PM PDT
SATURDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR OKANOGAN VALLEY...
WATERVILLE PLATEAU...AND WESTERN COLUMBIA BASIN...

* AFFECTED AREA: FIRE WEATHER ZONE 673 EAST WASHINGTON NORTHERN 
  COLUMBIA BASIN (ZONE 673)...FIRE WEATHER ZONE 684 EAST 
  WASHINGTON OKANOGAN/METHOW VALLEYS (ZONE 684) AND FIRE WEATHER 
  ZONE 687 EAST WASHINGTON OKANOGAN HIGHLANDS (ZONE 687).

* WINDS: NORTH 15 TO 25 MPH WITH GUSTS 30 TO 40 MPH.

* RELATIVE HUMIDITIES: 8 TO 15 PERCENT.

* IMPACTS: RAPID FIRE SPREAD IS POSSIBLE WITH EXISTING FIRES OR 
  NEW FIRE STARTS IN THE AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXTREME FIRE GROWTH POTENTIAL.

&&

$$

WAZ677-031530-
/O.CON.KOTX.FW.A.0005.150703T2100Z-150704T0400Z/
EAST WASHINGTON CENTRAL CASCADE VALLEYS (ZONE 677)-
1046 PM PDT THU JUL 2 2015

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON
THROUGH FRIDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR THE
WENATCHEE AREA AND VALLEYS WEST TO THE CASCADES...

* AFFECTED AREA: FIRE WEATHER ZONE 677 EAST WASHINGTON CENTRAL 
  CASCADE VALLEYS (ZONE 677).

* MODEL TRENDS: MODEL WINDS ARE SHOWING BORDERLINE WIND CRITERIA
  BEING MET FRIDAY AFTERNOON. WE ARE HOLDING ONTO THE WATCH AND
  WILL EXAMINE NEWER GUIDANCE AND MAKE A DECISION WITH THE
  MORNING PACKAGE.

* WINDS: WEST 8 TO 16 MPH WITH GUSTS UP TO 25 MPH.

* RELATIVE HUMIDITIES: 10 TO 18 PERCENT.

* IMPACTS: RAPID FIRE SPREAD IS POSSIBLE WITH EXISTING FIRES OR 
  NEW FIRE STARTS IN THE AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$
234 
WWUS86 KOTX 030932
RFWOTX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KOTX
232 AM PDT FRI JUL 3 2015

...GUSTY CASCADE GAP WINDS AND LOW RELATIVE HUMIDITY FRIDAY FOR
EAST SLOPE CENTRAL CASCADE VALLEYS...
 
...GUSTY WINDS AND LOW RELATIVE HUMIDITY SATURDAY FOR THE
OKANOGAN VALLEY...HIGHLANDS...WATERVILLE PLATEAU AND WESTERN
PORTION OF COLUMBIA BASIN...

.GUSTY WINDS WILL COMBINE WITH A DRY AIR MASS TO PRODUCE A
POTENTIALLY DANGEROUS WILDFIRE ENVIRONMENT FRIDAY. THE STRONGEST
WINDS WILL FOCUS DOWN THE KITTITAS VALLEY BUT COULD BE BREEZY IN
THE WENATCHEE VALLEY AS WELL. WINDS WILL SWITCH AROUND THE NORTH
SATURDAY AND BLOW ACROSS WESTERN OKANOGAN COUNTY AND WESTERN
COLUMBIA BASIN AS A FRONTAL PASSAGE MOVES THROUGH.

WAZ677-040400-
/O.UPG.KOTX.FW.A.0005.150703T2100Z-150704T0400Z/
/O.EXA.KOTX.FW.W.0006.150703T2200Z-150704T0400Z/
EAST WASHINGTON CENTRAL CASCADE VALLEYS (ZONE 677)-
232 AM PDT FRI JUL 3 2015

...RED FLAG WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM
PDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR THE
WENATCHEE VALLEY...

THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A RED FLAG
WARNING FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT
FROM 3 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING. THE FIRE
WEATHER WATCH IS NO LONGER IN EFFECT.

* AFFECTED AREA: FIRE WEATHER ZONE 677 EAST WASHINGTON CENTRAL 
  CASCADE VALLEYS (ZONE 677).

* WINDS: WEST 12 TO 15 MPH WITH GUSTS UP TO 25 MPH.

* RELATIVE HUMIDITIES: 9 TO 17 PERCENT.

* IMPACTS: RAPID FIRE SPREAD IS POSSIBLE WITH EXISTING FIRES OR 
  NEW FIRE STARTS IN THE AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXTREME FIRE GROWTH POTENTIAL. 

&&

$$

WAZ676-040400-
/O.CON.KOTX.FW.W.0006.150703T2200Z-150704T0400Z/
EAST WASHINGTON SOUTH CENTRAL CASCADE VALLEYS (ZONE 676)-
232 AM PDT FRI JUL 3 2015

...RED FLAG WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO
9 PM PDT THIS EVENING FOR THE KITTITAS VALLEY...

* AFFECTED AREA: FIRE WEATHER ZONE 676 EAST WASHINGTON SOUTH 
  CENTRAL CASCADE VALLEYS (ZONE 676).

* WINDS: NORTHWEST 10 TO 20 MPH WITH GUSTS UP TO 25 MPH.

* RELATIVE HUMIDITIES: 12 TO 19 PERCENT.

* IMPACTS: RAPID FIRE SPREAD IS POSSIBLE WITH EXISTING FIRES OR 
  NEW FIRE STARTS IN THE AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXTREME FIRE GROWTH POTENTIAL.

&&

$$

WAZ673-684-687-040415-
/O.CON.KOTX.FW.W.0007.150704T1900Z-150705T0500Z/
EAST WASHINGTON NORTHERN COLUMBIA BASIN (ZONE 673)-
EAST WASHINGTON OKANOGAN/METHOW VALLEYS (ZONE 684)-
EAST WASHINGTON OKANOGAN HIGHLANDS (ZONE 687)-
232 AM PDT FRI JUL 3 2015

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 10 PM PDT
SATURDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR OKANOGAN VALLEY...
WATERVILLE PLATEAU...AND WESTERN COLUMBIA BASIN...

* AFFECTED AREA: FIRE WEATHER ZONE 673 EAST WASHINGTON NORTHERN 
  COLUMBIA BASIN (ZONE 673)...FIRE WEATHER ZONE 684 EAST 
  WASHINGTON OKANOGAN/METHOW VALLEYS (ZONE 684) AND FIRE WEATHER 
  ZONE 687 EAST WASHINGTON OKANOGAN HIGHLANDS (ZONE 687).

* WINDS: NORTH 15 TO 25 MPH WITH GUSTS UP TO 35 MPH.

* RELATIVE HUMIDITIES: 8 TO 16 PERCENT.

* IMPACTS: RAPID FIRE SPREAD IS POSSIBLE WITH EXISTING FIRES OR 
  NEW FIRE STARTS IN THE AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXTREME FIRE GROWTH POTENTIAL.

&&

$$
243 
WWUS86 KOTX 032305
RFWOTX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KOTX
405 PM PDT FRI JUL 3 2015

...GUSTY CASCADE GAP WINDS AND LOW RELATIVE HUMIDITY THIS EVENING FOR
EAST SLOPE CENTRAL CASCADE VALLEYS...

...GUSTY WINDS AND LOW RELATIVE HUMIDITY SATURDAY FOR THE
OKANOGAN VALLEY...HIGHLANDS...WATERVILLE PLATEAU AND WESTERN
PORTION OF COLUMBIA BASIN...

.GUSTY WINDS WILL COMBINE WITH A DRY AIR MASS TO PRODUCE A
POTENTIALLY DANGEROUS WILDFIRE ENVIRONMENT THIS EVENING AND
SATURDAY. THE STRONGEST WINDS WILL FOCUS DOWN THE KITTITAS VALLEY
BUT COULD BE BREEZY IN THE WENATCHEE VALLEY AS WELL. WINDS WILL
SWITCH AROUND THE NORTH SATURDAY AND BLOW ACROSS WESTERN OKANOGAN
COUNTY AND WESTERN COLUMBIA BASIN AS A FRONTAL PASSAGE MOVES
THROUGH.

WAZ677-040400-
/O.CON.KOTX.FW.W.0006.000000T0000Z-150704T0400Z/
EAST WASHINGTON CENTRAL CASCADE VALLEYS (ZONE 677)-
405 PM PDT FRI JUL 3 2015

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING
FOR WIND AND LOW RELATIVE HUMIDITY FOR THE WENATCHEE VALLEY...

* AFFECTED AREA: FIRE WEATHER ZONE 677 EAST WASHINGTON CENTRAL 
  CASCADE VALLEYS (ZONE 677).

* WINDS: WEST 9 TO 15 MPH WITH GUSTS UP TO 25 MPH.

* RELATIVE HUMIDITIES: 9 TO 17 PERCENT.

* IMPACTS: RAPID FIRE SPREAD IS POSSIBLE WITH EXISTING FIRES OR 
  NEW FIRE STARTS IN THE AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXTREME FIRE GROWTH POTENTIAL.

&&

$$

WAZ676-040400-
/O.CON.KOTX.FW.W.0006.000000T0000Z-150704T0400Z/
EAST WASHINGTON SOUTH CENTRAL CASCADE VALLEYS (ZONE 676)-
405 PM PDT FRI JUL 3 2015

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING
FOR THE KITTITAS VALLEY...

* AFFECTED AREA: FIRE WEATHER ZONE 676 EAST WASHINGTON SOUTH 
  CENTRAL CASCADE VALLEYS (ZONE 676).

* WINDS: NORTHWEST 13 TO 20 MPH WITH GUSTS UP TO 25 MPH.

* RELATIVE HUMIDITIES: 9 TO 19 PERCENT.

* IMPACTS: RAPID FIRE SPREAD IS POSSIBLE WITH EXISTING FIRES OR 
  NEW FIRE STARTS IN THE AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXTREME FIRE GROWTH POTENTIAL.

&&

$$

WAZ673-684-687-040715-
/O.CON.KOTX.FW.W.0007.150704T1900Z-150705T0500Z/
EAST WASHINGTON NORTHERN COLUMBIA BASIN (ZONE 673)-
EAST WASHINGTON OKANOGAN/METHOW VALLEYS (ZONE 684)-
EAST WASHINGTON OKANOGAN HIGHLANDS (ZONE 687)-
405 PM PDT FRI JUL 3 2015

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 10 PM PDT
SATURDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR OKANOGAN VALLEY...
WATERVILLE PLATEAU...AND WESTERN COLUMBIA BASIN...

* AFFECTED AREA: FIRE WEATHER ZONE 673 EAST WASHINGTON NORTHERN 
  COLUMBIA BASIN (ZONE 673)...FIRE WEATHER ZONE 684 EAST 
  WASHINGTON OKANOGAN/METHOW VALLEYS (ZONE 684) AND FIRE WEATHER 
  ZONE 687 EAST WASHINGTON OKANOGAN HIGHLANDS (ZONE 687).

* WINDS: NORTHWEST 10 TO 20 MPH WITH GUSTS UP TO 35 MPH. WINDS
  WILL BE BREEZY THROUGHOUT THE DAY BUT PEAK SPEEDS LOOK TO COME
  IN TWO BURSTS...ONCE DURING THE MORNING HOURS AND A SECOND WITH
  A DRY COLD FRONT PASSAGE IN THE EVENING BETWEEN 1700 AND 
  2200 PDT.

* RELATIVE HUMIDITIES: 12 TO 19 PERCENT.

* IMPACTS: RAPID FIRE SPREAD IS POSSIBLE WITH EXISTING FIRES OR 
  NEW FIRE STARTS IN THE AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXTREME FIRE GROWTH POTENTIAL.

&&

$$
353 
WWUS86 KOTX 040400
RFWOTX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KOTX
900 PM PDT FRI JUL 3 2015

...GUSTY WINDS AND LOW RELATIVE HUMIDITY SATURDAY FOR THE
OKANOGAN VALLEY...HIGHLANDS...WATERVILLE PLATEAU AND WESTERN
PORTIONS OF COLUMBIA BASIN...

.GUSTY WINDS WILL COMBINE WITH A DRY AIR MASS TO PRODUCE A
POTENTIALLY DANGEROUS WILDFIRE ENVIRONMENT SATURDAY. WINDS WILL
SWITCH AROUND THE NORTH SATURDAY AND BLOW ACROSS THE OKANOGAN
COUNTY AND DOWN THE WATERVILLE PLATEAU INTO THE WESTERN COLUMBIA
BASIN AS A FRONTAL PASSAGE MOVES THROUGH.

WAZ677-040500-
/O.EXP.KOTX.FW.W.0006.000000T0000Z-150704T0400Z/
EAST WASHINGTON CENTRAL CASCADE VALLEYS (ZONE 677)-
900 PM PDT FRI JUL 3 2015

...RED FLAG WARNING WILL EXPIRE AT 9 PM PDT THIS EVENING FOR WIND
AND LOW RELATIVE HUMIDITY FOR THE CENTRAL CASCADE VALLEYS...

RELATIVE HUMIDITIES HAVE STARTED TO INCREASE OVER THE LAST FEW
HOURS. NORTHWEST WINDS WILL REMAIN ELEVATED THROUGH THE EVENING
AND OVERNIGHT HOURS. HOWEVER RED FLAG CONDITIONS WILL NO LONGER BE
MET AND THEREFORE THE WARNING HAS EXPIRED. 

$$

WAZ676-040500-
/O.EXP.KOTX.FW.W.0006.000000T0000Z-150704T0400Z/
EAST WASHINGTON SOUTH CENTRAL CASCADE VALLEYS (ZONE 676)-
900 PM PDT FRI JUL 3 2015

...RED FLAG WARNING WILL EXPIRE AT 9 PM PDT THIS EVENING FOR WIND
AND LOW RELATIVE HUMIDITY FOR THE SOUTH CENTRAL CASCADE VALLEYS...

RELATIVE HUMIDITIES HAVE COME UP OVER THE LAST FEW HOURS ACROSS
THE KITTITAS VALLEY. NORTHWEST WINDS WILL REMAIN ELEVATED THROUGH
THE EVENING AND OVERNIGHT HOURS. HOWEVER RED FLAG CONDITIONS WILL
NO LONGER BE MET AND THEREFORE THE WARNING HAS EXPIRED.

$$

WAZ673-684-687-041415-
/O.CON.KOTX.FW.W.0007.150704T1900Z-150705T0500Z/
EAST WASHINGTON NORTHERN COLUMBIA BASIN (ZONE 673)-
EAST WASHINGTON OKANOGAN/METHOW VALLEYS (ZONE 684)-
EAST WASHINGTON OKANOGAN HIGHLANDS (ZONE 687)-
900 PM PDT FRI JUL 3 2015

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 10 PM PDT
SATURDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR OKANOGAN
VALLEY AND HIGHLANDS...WATERVILLE PLATEAU AND WESTERN COLUMBIA
BASIN...

* AFFECTED AREA: FIRE WEATHER ZONE 673 EAST WASHINGTON NORTHERN 
  COLUMBIA BASIN (ZONE 673)...FIRE WEATHER ZONE 684 EAST 
  WASHINGTON OKANOGAN/METHOW VALLEYS (ZONE 684) AND FIRE WEATHER 
  ZONE 687 EAST WASHINGTON OKANOGAN HIGHLANDS (ZONE 687).

* WINDS: NORTHWEST 10 TO 20 MPH WITH GUSTS UP TO 35 MPH. WINDS 
  WILL BE BREEZY THROUGHOUT THE DAY BUT PEAK SPEEDS LOOK TO COME 
  IN TWO BURSTS...ONCE DURING THE MORNING HOURS AND A SECOND 
  WITH A DRY COLD FRONT PASSAGE IN THE EVENING BETWEEN 1700 AND 
  2200 PDT.

* RELATIVE HUMIDITIES: 12 TO 19 PERCENT.

* IMPACTS: RAPID FIRE SPREAD IS POSSIBLE WITH EXISTING FIRES OR 
  NEW FIRE STARTS IN THE AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXTREME FIRE GROWTH POTENTIAL.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Spokane, WA wrote its last area forecast discussion before this red flag warning went out at Jul 2, 2:14 PM PDT, 37 minutes earlier.

Area forecast discussion, Jul 2, 2:14 PM PDT, 37 minutes before
Area Forecast Discussion
National Weather Service Spokane WA
214 PM PDT THU JUL 2 2015

.SYNOPSIS....
Hot and dry weather will be featured into the Independence Day
weekend. Hottest days will likely be today and Friday with many
valley sites topping the century mark. Breezes will be kicking up
as weather systems move across the strong upper level ridge.
Friday and Saturday winds are potentially looking more substantial
as a cool front tries to sag in from Canada eventually forcing
winds more from the north. It is still looking dry and warm even
into the beginning of next week.

&&

.DISCUSSION...
Tonight though Saturday evening: Hot and dry conditions will
continue across the Inland Northwest courtesy of a ridge of high
pressure. As of 2PM...several locations across the lower Columbia
Basin were already recording triple digit temperatures and the air
mass is only going to warm into Friday. The ridge however will
begin to weaken by the evening and this will allow a local
increase in winds and elevate the threat for wildfire spread. Our
first concern will be near the Cascade Gaps starting around late
afternoon and evening on Friday. Confidence is higher that winds
will materialized in Ellensburg and red flag warnings have been
hoisted. Confidence is lower for the Wenatchee River Valley where
model consensus is only indicating winds 8-14 mph between 5-8PM.
There is an isolated run of the higher res NMM that would support
a low-end red flag but given the lack of support from MOS, will
hold off on upgrade at this point and let the next 2 shifts
examine the incoming 00z model guidance.

As the ridge deflates Saturday, we will look for increasing northerly
pressure gradients and eventually a dry cold front passage Saturday
afternoon and evening. Temperatures will remain warm but do come
down some from Friday. A bigger impact will be increasing
northerly winds which will be squeezing through the Okanogan
Valley and spilling into the Western Columbia Basin. We should see
gusty winds in the Okanogan Highlands as well and red flag
warnings have been issued to address the concern for low humidity
and winds. We will also see an increase of north winds in Stevens
and Pend Oreille Counties as well as the West Plains toward the
Hwy 2 corridor. At this time, these winds look to be a bit weaker
in a sustained standpoint but will have the potential to produce
gusts 20-30 mph, especially along exposed ridge-tops.

Temperatures during the 4th of July festivities will be quite comfortable
but winds will raise concern for wildfire starts. Even if humidities
climb out of critical thresholds by dark. Please be advised that
fuels around the region are generally as dry as they are by late
August and this will elevate the risk for wildfire ignitions
around fireworks whether there is a red flag warning or not. /sb

Saturday evening through Thursday...Northerly flow between the
edge of a ridge with axis over the Gulf of Alaska with departing
trof in Northern Montana keeps some breezy conditions going
through the evening in some locations. This northerly flow has a
nice influence on temperatures for Sunday as they are about 10
degrees cooler in comparison to Friday's high temps, yet they are
still above normal for this time of year given this ridge. The
ridge axis remains off the coast for the remainder of the forecast
which means there is potential for more weather disturbances to
drop down along the east edge of the ridge in a northwest to
southeast trajectory through Wednesday. The GFS and the ECMWF
suggest the best potential for such a scenario in the Tuesday and
Wednesday time intervals and limits the measurable precipitation
generated in the form of showers and thunderstorms to the extreme
Northeast Portion of Washington and the Northeast edges of the
North Idaho Panhandle. By Thursday models suggest the ridge is
undercut by westerly flow and leaves Eastern Washington and
Northern Idaho somewhat of a split flow with the jet stream and
active weather associated with it well to the north and a closed
low over Central California that has nuisance mesoscale
disturbances rotating around it well to our south. /Pelatti

&&

.AVIATION... 18Z TAFS: A dry and stable airmass will remain over
the aviation area allowing for VFR conditions at all TAF sites
through 18Z Friday with the exception of a small chance of
thunderstorms up in North Idaho near the Canadian Border. /Pelatti

&&

.PRELIMINARY POINT TEMPS/POPS...
Spokane        69 100  67  96  64  89 /   0   0   0   0   0   0
Coeur d'Alene  63  97  63  94  61  85 /   0   0   0   0   0   0
Pullman        58  97  58  93  56  90 /   0   0   0   0   0   0
Lewiston       70 105  70 101  68  97 /   0   0   0   0   0   0
Colville       63 102  62  98  59  93 /   0   0   0   0   0   0
Sandpoint      59  96  55  93  54  85 /   0   0   0  10  10   0
Kellogg        60  97  61  92  58  86 /   0   0   0   0   0   0
Moses Lake     69 107  67 101  69  96 /   0   0   0   0   0   0
Wenatchee      75 105  72 101  72  98 /   0   0   0   0   0   0
Omak           70 104  68  98  64  96 /   0   0   0   0   0   0

&&

.OTX WATCHES/WARNINGS/ADVISORIES...
ID...Heat Advisory until 9 PM PDT Friday for Lewis and Southern Nez
     Perce Counties-Lewiston Area.

WA...Heat Advisory until 9 PM PDT Friday for Lower Garfield and
     Asotin Counties-Moses Lake Area-Okanogan Valley-Upper
     Columbia Basin-Washington Palouse-Wenatchee Area.

     FIRE Weather Watch from Friday afternoon through Friday evening
     for East Washington Central Cascade Valleys (Zone 677).

     Red Flag Warning from Noon to 10 PM PDT Saturday for East
     Washington Northern Columbia Basin (Zone 673)-East
     Washington Okanogan Highlands (Zone 687)-East Washington
     Okanogan/Methow Valleys (Zone 684).

     Red Flag Warning from 3 PM to 9 PM PDT Friday for East
     Washington South Central Cascade Valleys (Zone 676).

&&
Hazardous weather outlook, Jul 2, 2:09 PM PDT, 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPOKANE WA
209 PM PDT THU JUL 2 2015

IDZ026-027-WAZ032-033-032115-
LEWISTON AREA-LEWIS AND SOUTHERN NEZ PERCE COUNTIES-
LOWER GARFIELD AND ASOTIN COUNTIES-WASHINGTON PALOUSE-
209 PM PDT THU JUL 2 2015

This Hazardous Weather Outlook is for portions of North Central
Idaho and Southeast Washington.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A hot and dry airmass is over the region. High temperatures in
the upper 90s to 104 degrees will be common in the lowest
elevations the Washington Palouse...Lewis-Clark Valley and Camas
Prairie.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

Hot and dry conditions will continue into Friday. High
temperatures in the upper 90s to 105 degrees will be common.

Please see our Weather Story at
http://www.wrh.noaa.gov/FXC/wxstory.php?wfo=otx

IDZ001>004-WAZ031-036>038-032115-
NORTHERN PANHANDLE-COEUR D'ALENE AREA-IDAHO PALOUSE-
CENTRAL PANHANDLE MOUNTAINS-NORTHEAST BLUE MOUNTAINS-SPOKANE AREA-
NORTHEAST MOUNTAINS-OKANOGAN HIGHLANDS-
209 PM PDT THU JUL 2 2015

This Hazardous Weather Outlook is for portions of North Idaho...
North Central Washington...Northeast Washington and Southeast
Washington.

.DAY ONE...THIS AFTERNOON AND TONIGHT

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

No hazardous weather is expected at this time.

WAZ034-035-041>044-032115-
MOSES LAKE AREA-UPPER COLUMBIA BASIN-WENATCHEE AREA-
EAST SLOPES NORTHERN CASCADES-OKANOGAN VALLEY-WATERVILLE PLATEAU-
209 PM PDT THU JUL 2 2015

This Hazardous Weather Outlook is for portions of Central
Washington...East Central Washington and North Central
Washington.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A hot and dry airmass is over the region. High temperatures in
the upper 90s to 104 degrees will be common in the lowest
elevations of the Central Basin, along the Columbia river through
Wenatchee and into the Okanogan Valley.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

Hot and dry conditions will continue into Friday. High
temperatures in the upper 90s to 105 degrees will be common in
the lowest elevations of the Central Basin, along the Columbia
river through Wenatchee and into the Okanogan Valley.

Friday and Saturday increasing winds from the west and north will
be a concern especially as conditions remain hot and dry out.

Please see our Weather Story at
http://www.wrh.noaa.gov/FXC/wxstory.php?wfo=otx

The office that day

Everything else NWS Spokane, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 2, 2:51 PM PDTRed Flag WarningOTX72 hr

Nearby

Red Flag Warnings in Washington, 2015Every red flag warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.